Journal article icon

Journal article

The free energy of N=2 supersymmetric AdS(4) solutions of M-theory

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP10(2011)039

Authors


Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2011
Issue:
10
Publication date:
2011-10-05
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
URN:
uuid:c43a03d0-f596-4411-949e-0fbe93abd899
Source identifiers:
190430
Local pid:
pubs:190430

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP